DOI 10.2174/0115733971368413250730095105
An Unusual Complication of Intralesional Corticosteroid Injections: Two Case Reports.
Аннотация
BACKGROUND
Intralesional corticosteroid injections are widely used for treating various inflammatory and musculoskeletal conditions. While generally safe, they can cause adverse effects, including hypopigmentation, which may have psychosocial implications for affected patients.
CASE PRESENTATION: We report two cases of hypopigmentation following intralesional triamcinolone acetonide injections. The first case involves a 65-year-old man who developed a well- defined hypopigmented patch on the dorsum of his right hand following treatment for De Quervain's tenosynovitis. The second case describes a 25-year-old patient who presented with linear hypopigmentation along the anterior aspect of his left foot after an intra-articular injection for a synovial cyst. In both cases, hypopigmentation was confirmed using Wood's lamp examination, and spontaneous improvement was noted over time.
CONCLUSION
Clinicians should be aware of this potential side effect when administering corticosteroid injections and inform patients accordingly. While hypopigmentation is typically self-limiting, patient education and reassurance are essential, particularly for individuals with darker skin types.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.